| Catalog Number |
TP700 |
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/09/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient had blisters reportedly from the pads.Further information was not provided.
Additional Manufacturer Narrative
No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.Device not returned.
Event or Problem Description
It was reported that the unit was found to produce a high temperature of 43.5 deg c.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.